# SDR SWIA202163866

- Difficulty date: November 10, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELV #1 PCU FAILED BACKLASH   (C CHECK RO 1/16/2022)   REPLACED RH ELE #1 PCU W/NEW PARTS IAW CRJ 700 AMM 27-33-01-400-801-A01. ALL CHKS GOOD. TASK CARD 27-320-1003-SKY C/W.
